University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/74159

Type: Journal article
Title: Estimating dynamic geometric fractional brownian motion and its application to long-memory option pricing
Author: Misiran, Masnita
Zudi, L. U.
Teo, Kok Lay
Grace, A. W.
Citation: Dynamic Systems and Applications, 2012; 21(1):49-66
Publisher: Dynamic Publishers
Issue Date: 2012
ISSN: 1056-2176
School/Discipline: School of Mathematical Sciences
Rights: © Dynamic Publishers, Inc.
RMID: 0020119514
Description (link): http://www.scopus.com/record/display.url?eid=2-s2.0-84861914067&origin=resultslist&sort=plf-f&src=s&st1=misiran&sid=gB9LVlGVZxV8mRRXQW3J-2Q%3a220&sot=b&sdt=b&sl=27&s=TITLE-ABS-KEY-AUTH%28misiran%29&relpos=0&relpos=0&searchTerm=TITLE-ABS-KEY-AUTH(misiran)
Appears in Collections:Mathematical Sciences publications

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer